Beechams Flu Plus Hot Lemon, 10 Sachets

£5.25

16% Off
Close
Price Summary
  • £6.25
  • £5.25
  • 16%
  • £5.25
  • Overall you save £1.00 (16%) on this product
In Stock
Highlights:

Paracetamol Phenylephrine Vitamin C What are they for? Beechams Flu Plus Hot lemon powder for oral solution provides relief from the symptoms of colds and flu, including feverishness and chills, headache, sore throat pain, aching limbs, blocked nose and painful sinuses.

Each sachet contains: Ingredients: Paracetamol 1000 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches; pains

Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.

Compare
Category:
Description

Preparation and Usage

Please read the enclosed leaflet carefully before taking this medicine.

How to Take:

For oral use. Empty contents of one sachet into a mug.

Half fill with very hot water. Stir well.

Add cold water as necessary and sugar if desired.

Usage:

Adults and children aged 16 years and over:

The contents of one sachet to be taken every four to six hours as necessary.

Do not take more than four sachets in any 24 hours.

Safety Warning

Do not give to children under 16 years of age except on medical advice.

Do not take for more than 7 days except on medical advice.

DO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO. IF YOU DO NOT GET BETTER, TALK TO YOUR DOCTOR.

DO NOT TAKE with other flu, cold or decongestant products.

Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine.

Talk to a doctor at once if you take too much of this medicine, even if you feel well. CONSULT YOUR DOCTOR Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.

KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Ingredients

Each Sachet contains: Paracetamol 1000 mg, Ascorbic Acid 40 mg, Phenylephrine Hydrochloride 10 mg. Also includes sucrose. Sodium content 0.12g per sachet. See enclosed leaflet for further information. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Reviews (0)
0 ★
0 Ratings
5 ★
0
4 ★
0
3 ★
0
2 ★
0
1 ★
0

There are no reviews yet.

Be the first to review “Beechams Flu Plus Hot Lemon, 10 Sachets”

Your email address will not be published. Required fields are marked *

Scroll To Top
Close
Close
Close

My Cart

Shopping cart is empty!

Continue Shopping

Beechams Flu Plus Hot Lemon, 10 Sachets
£5.25 Add to basket